Subscriptions
  • Join our People's Pharmacy Page on Facebook
  • Follow JoeGraedon on Twitter
  • Follow Us
  • Free email newsletter

Print This Page

This Week in The People's Pharmacy

  • Currently 2.4/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Was this information helpful? Average rating: 2.4/5 (5 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

Listen To Our Podcast: 784 Death by Rubber Duck (Archive)


Many of the products we use every day, from non-stick frying pans to plastic toys like rubber ducks, expose us to chemicals. How safe are they? Phthalates and BPA are endocrine disruptors. Do we get enough in day-to-day life to...

http://www.peoplespharmacy.com/2013/03/30/784-death-by-rubber-duck/

Hormones & Breast Cancer: The Verdict Is In!


Before the results of the Women's Health Initiative (WHI) were published in 2002, we would frequently hear from women who were worried that the use of hormone replacement therapy (HRT) might be linked to breast cancer. In many cases, their...

http://www.peoplespharmacy.com/2013/04/01/hormones-breast-cancer-the-verdict-is-in/

Which Gin for Gin-Soaked Raisins?


Q. I have been using gin-soaked raisins for joint pain. However, the clerk at the store said that if I want benefits from gin-raisins, I must buy higher-quality, more expensive brands. I have been buying the lowest-price distilled gin. He...

http://www.peoplespharmacy.com/2013/04/01/which-gin-for-gin-soaked-raisins/

Vicks VapoRub Set Feet on Fire


Q. I tried putting Vicks VapoRub on the soles of my feet to calm a cough last night. It did absolutely nothing for me. If anything, my cough got worse. My feet felt like they were on fire and the...

http://www.peoplespharmacy.com/2013/04/01/vicks-vaporub-set-feet-on-fire/

Hunting for Dandruff Home Remedy


Q. I am having a problem with dandruff. I have tried everything on the market for it, including a prescription from the dermatologist. Ketoconazole 2% shampoo had a long list of possible side effects that included baldness! I did use...

http://www.peoplespharmacy.com/2013/04/01/hunting-for-dandruff-home-remedy/

Is Blood Pressure Pill to Blame for Problems?


Q. I have been taking atenolol for several years and have been troubled with symptoms that have gone undiagnosed despite untold hours in doctors' offices. I have even been hospitalized with extreme dizziness and heart palpitations. Sometimes I gasp for...

http://www.peoplespharmacy.com/2013/04/01/is-blood-pressure-pill-to-blame-for-problems/

Overcoming Nose Spray Addiction


Q. I have a suggestion for the person who wrote about being addicted to nasal spray. I was hooked on Neo-Synephrine for more than 30 years. Then I read that a prescription for Flonase could help. I was very skeptical...

http://www.peoplespharmacy.com/2013/04/01/overcoming-nose-spray-addiction/

Onion Syrup Was Tasty Cough Remedy


Q. I was born in 1931, the youngest of four siblings. Mother would slice onions and cook them in "sugar water" for cough syrup. Warm cooked onions would be wrapped in flannel or old blanket pieces and applied to our...

http://www.peoplespharmacy.com/2013/04/01/onion-syrup-was-tasty-cough-remedy/

Is It Safe to Save Money on Medicine?


America loves generic drugs. Anyone who has to pay for medication is thrilled at the prospect of saving big bucks on prescription medicine. That includes insurance companies, hospitals, government agencies like Medicare and Medicaid and lots of patients who pay...

http://www.peoplespharmacy.com/2013/04/01/is-it-safe-to-save-money-on-medicine/


  • Currently 2.4/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Was this information helpful? Average rating: 2.4/5 (5 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

Leave a comment

Share your comments or questions with the People's Pharmacy online community. Not all comments will be posted. Advice from other visitors to this web site should not be considered a substitute for appropriate medical attention. Concerns about medications should be discussed with a health professional. Do not stop any medication without first checking with your physician.

Check this box to be notified by email when follow-up comments are posted.